Volatile depletion: Constraints from differentiated meteorites

File Description SizeFormat 
BlandAbs65.pdfAccepted version22.07 kBAdobe PDFView/Open
Title: Volatile depletion: Constraints from differentiated meteorites
Authors: Bland, PA
Benedix, GK
Item Type: Conference Paper
Content Version: Accepted version
Issue Date: 1-Aug-2006
URI: http://hdl.handle.net/10044/1/1094
Publisher Link: http://openurl.ingenta.com/content?genre=article&issn=1086-9379&volume=41&supplement=1&spage=13&epage=199
ISSN: 1086-9379
Presented At: 69th Annual Meteoritical Society Meeting
Start Page: A22
End Page: A22
Copyright Statement: © 2006 The Meteoritical Society. This article was published in the Journal Meteoritics and Planetary Science, 2006, Vol: 41, Suppl: 1.
Appears in Collections:Earth Science and Engineering

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx